Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Trika side effects on skin

Premium Questions

doctor1 MD

What are the side effects of taking Tika 0.5 mg for last several years? How to discontinue it ? ...

doctor1 MD

trika 0.25 side effect ...

doctor1 MD

used clobotasol one time skin discolored what to do how long does it last? ...

doctor1 MD

Hi I am taking thyronorm 150 mcg daily.Is it okay if I consume blood purifier for my skin problems?? ...

doctor1 MD

I have just started using Cerazette 5 days ago and already my skin is breaking out in acne . Can this side effect happen so quickly? ...

Public Forum Discussions

doctor1 MD

Hi I m Lorna, 60 years old have been taking Trika tablets 0.5mg, for 6 months am worried about the side effects can you please advise , I have been taking it for insomnia , and depression . ...

doctor1 MD

know whether it will lead to death. Any side effects will be caused?? ...My mom consumes trika.5mg three times a day, wen asked her y she is doing so,says it s bcoz of her ...

doctor1 MD

I am 45 years old male taking Trika 0.5 mg for more than 2 years, presently I developed skin rash ... Centodac 40 daily. Are there any co relation of skin rashes with Trika and how to withdrow Trika ? ...

doctor1 MD

sir i madtubute daily n my pennis skin get very lose ...

doctor1 MD

hello... I am using betnovate for the last 2 years every night, on my face . Is it harmful for my skin? ...

doctor1 MD

effects on continue using skin lite.. please guide me ...hello Dr. this is Anjali from Mumbai.. im using skin lite cream since last two month.. i can ...

doctor1 MD

hi im a 22 year old boy i did masturbation for about 3 years, Severe! maybe sometimes 4 times a day. i heard that it cause Psoriasis and maybe other skin sensations. my skin some times have white spots ...

doctor1 MD

I have been taking duromine and it has given me a swollen / bumpy skin condition on my face . Do you know anything that might help counter attack this side effect.? ...

doctor1 MD

and some partial vascular occlusions in both lower extremities now presenting with thickened scaly red skin some welling bilat. ankles and top of feet. can this be a beginning of skin necrosis from poor ...

doctor1 MD

Hi Sir, my sister started using it skin lite face cream from last 4 months and we can result was good, i came to know that using skin lite create will have side effects, till now there is no side ...

Mobile Questions and Answers

doctor1 MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning of skin, and finally the permanent damage in your healthy skin. Why you need this cream? Ask me a direct question from my profile for best solution. Regards! Dr. Hanif Philadelphia,USA

doctor1 MD

Hi Bhavy Following are the side effects with Supradyne: Allergic reactions symptoms like hives, skin rashes, troubled breathing, swelling of the lips, mouth and the tongue, facial swelling stomach ache and abdominal cramps. Reply with thanks

doctor1 MD

Hi Laura, Following are the side effects of Minocycline: Stomach cramps, diarrhea, dizziness, discoloration of the skin, allergy, sunburns, etc. Hope this answers your question, reply with thanks.